# SDR Y2PA200800027

- Difficulty date: January 4, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N826AA
- Make and model: Amd FALCON20
- Aircraft serial: 67
- Aircraft time: 19,641 hours, 17,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "A" CHECK INSPECTION FOUND 2 CRACKS ON CARGO DOOR FRAME AT THE AFT SCISSOR ASSY AREA.
